MathSciNet Relay Station
MathSciNet bibliographic data
MR1716306 35Q72 (74F05 74H40 74H55 74M05)
Lebeau, Gilles; Zuazua, Enrique Decay rates for the three-dimensional linear system of thermoelasticity. Arch. Ration. Mech. Anal. 148 (1999), no. 3, 179–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement